Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 34, NWS Corpus Christi, TX

April 14, 2011

NWS Corpus Christi, TX issued this small craft advisory at Apr 14, 2011, 2:41 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2011, 2:41 PM CDT (19:41 UTC)
Expired
Apr 15, 2011, 1:00 AM CDT
In force
10 hr
Issued by
NWS Corpus Christi, TX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 12:37 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 14, 12:37 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1237 PM CDT THU APR 14 2011

.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...BKN MVFR CU DECK ALONG ON NE OF I-37 WL BCM VFR THRU
THE AFTN (EXCEPT CLOSER TO COAST FM RKP-PKV). S TO SE WINDS WL
CONT TO PRODUCE WND GUSTS 20-25 KTS FM NQI-CRP-VCT. OUT WEST...VFR
CONDS WL PREVAIL WITH MUCH LESS WIND FM LRD-COT. MVFR STRATUS WL
DVLP AGAIN 02Z-05Z ACROSS THE E. STRATUS MAY REACH TO AROUND HBV
BEFORE PRE-FRNTL WINDS TURN SW AND W AND CLOUDS ARE ADVECTED BACK
TOWARDS THE E. COLD FRNT WL MV THRU THE RGN 11Z-15Z FM W TO E. N
WNDS WL PREVAIL BEHIND THE FRONT WITH GUSTS 20-25 KTS DVLPG FM
15Z-18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  91  59  82  59  /  10  10   0   0  10
VICTORIA          69  88  49  84  54  /  10  10   0   0  10
LAREDO            71  96  61  92  63  /   0  10   0   0  10
ALICE             68  93  52  87  56  /  10  10   0   0  10
ROCKPORT          72  89  59  82  63  /  10  10   0   0  10
COTULLA           63  92  50  90  58  /   0  10   0   0  10
KINGSVILLE        70  93  52  86  57  /  10  10   0   0  10
NAVY CORPUS       72  88  62  80  67  /  10  10   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

GM...NONE.

&&

JR/76...SHORT TERM
Hazardous weather outlook, Apr 14, 5:48 AM CDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CDT THU APR 14 2011

GMZ230-235-250-255-270-275-TXZ229>234-239>247-151100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
548 AM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON
BEHIND A PACIFIC FRONTAL PASSAGE. A FIRE WEATHER WATCH HAS BEEN
POSTED FOR ALL OF SOUTH TEXAS FOR LATE FRIDAY MORNING THROUGH THE
EARLY EVENING HOURS.

AN ELEVATED FIRE WEATHER THREAT CONTINUES SATURDAY AS VERY LOW RH
VALUES COMBINE WITH WINDS OF 15 TO 20 MPH. SMALL CRAFT ADVISORY
CONDITIONS WILL BE POSSIBLE MAINLY OFFSHORE ON SATURDAY AS WINDS
INCREASE ACROSS THE COASTAL WATERS IN THE WAKE OF THE FRONT.
STRENGTHENING ONSHORE FLOW MAY CREATE SMALL CRAFT ADVISORY
CONDITIONS ONCE AGAIN ON MONDAY AND TUESDAY AHEAD OF AN
APPROACHING FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RG/MLG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:03 AM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more11 hr
Apr 14, 2:58 PM CDTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more28 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.